# SDR HEEA955760

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N205BB
- Make and model: Bolkms BO105S
- Aircraft serial: 1234
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 4638202007
- Condition: Cage Worn
- Location: Freewheel
- Part time: 1,317 hours
- Component: 4638001004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CAGE WORN BEYOND LIMITS ON 2 EACH CLUTCHES. REPLACED WITH SERVICEABLE  CLUTCHES.  SEE MMIR# 5761 FOR OTHER CLUTCH INFORMATION.
